# SDR DALA2022041902704

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 103,354 hours, 15,179 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 R AFT ENTRY DOOR WILL NOT CLOSE AND ARM. R AFT ENTRY DOOR EICAS CAUTION, CORRECTIVE ACTION: CYCLED DOOR CKS OK PER AMM B767-300 52-11 OK FOR CONT SVC (8555668)
